# SDR RAIA9912033

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: A848KH
- Condition: Failed
- Location: Bs 130
- Part time: 17,081 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

4723 - SFO- NR1 BATTERY CAPTION ILLUMINATED DURING TAKEOFF.  MAINTENANCE REPLACED NR 1 BATTERY CONTACTOR.
